# SDR AALA202111230140

- Difficulty date: November 18, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A300*
- Aircraft serial: 6928
- Aircraft time: 17,526 hours, 6,770 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M11503
- Condition: Interference
- Location: Zone 800 - Doors
- Part time: 14,493 hours, 5,255 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE PERFORMING THE CLEARANCE CHECK OF THE PASSENGER / CREW DOOR 832 SLIDE MAINTENANCE FOUND THAT THE SLIDE DECORATIVE COVER CONTACTS THE FUSELAGE. REPLACED SLIDE PER TASK CARD 26L00025011.
